| Catalog Number |
MEGEN1 |
| Medical Device Problem Code |
Difficult or Delayed Activation (2577)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to an unknown procedure that it was found that when the unit is powered on the unit is self activating even when there is no equipment including the footpedal plugged in to the unit.There was no patient involvement.
Additional Manufacturer Narrative
(b)(4).Date sent: 2/3/2025.D4: udi: the manufacturing date is currently not available.Therefore, the full udi is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Serial number was received and dhr is pending review.When the review is completed, a supplemental medwatch will be sent with a summary of the evaluation.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/7/2025.The device upon which this medwatch is based has been received, however, the evaluation is not yet complete.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.
Additional Manufacturer Narrative
(b)(4).Date sent: 3/28/2025 investigation summary per service manual operational and diagnostic analysis did not confirm the reported continuous activation.Additionally, the rf amplifier pcb was replaced.This replaced part was unrelated to the reported issue.The unit passed all functional tests and is fully operational.The device history records were reviewed and certed by external manufacturing that the manufacturing criteria were met prior to the release of the equipment.The certificate records are accessible through external manufacturing.